| Catalog Number |
109.142 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.In telephone contact, the complainant informed that the information about lot number of the product was not available.
Event or Problem Description
(b)(4) ¿ the dentist reported that after dental implant was installed in patient¿s mouth, its non-osseointegration was observed.No further information was provided.